New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jo-Ann
Veteran Member


Date Joined Jul 2003
Total Posts : 829
   Posted 9/4/2006 7:45 AM (GMT -7)   
I've been taking Arimidex since Jan of 2000. There are side effects, joint pain being the most noticeable for me. I can't say that it caused me to be tired because I have other factors to consider.

I do know that it has caused me to have a beard and moustache and have very little hair left on my head. For me, this is something I don't like but something I have resigned to.

I hope things will improve for you. You can search the net for all of the side effects and see if that's what is causing it for you.

Good Luck, Jo-Ann
A good friend will bail you out of jail...
but a true friend will be sitting
next to you saying,
"Dâmn... that was fun!".


ms.kentucky
Regular Member


Date Joined Jul 2006
Total Posts : 45
   Posted 9/4/2006 11:01 AM (GMT -7)   
:-)  Hi, I'm a newbie here, but what was wondering what Arimidex was prescribed for? You mentioned hair growth, and that puts me in mind of some kind of hormonal therapy.............which I'm trying to find out more about. What does Arimidex supposed to do for you?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:19 AM (GMT -7)
There are a total of 2,734,680 posts in 301,234 threads.
View Active Threads


Who's Online
This forum has 151348 registered members. Please welcome our newest member, fenway17.
301 Guest(s), 12 Registered Member(s) are currently online.  Details
Bololidat, TOOTY, Scaredy Cat, Loutucky, fenway17, Suffering34, ks1905, joavila92, quincy, bdavis, trumpet123, Sashrag


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer